Journal of Graph Theory

Cover image for Vol. 74 Issue 4

December 2013

Volume 74, Issue 4

Pages 369–424

  1. Original Articles

    1. Top of page
    2. Original Articles
    1. Decomposition of Sparse Graphs into Forests and a Graph with Bounded Degree (pages 369–391)

      Seog-Jin Kim, Alexandr V. Kostochka, Douglas B. West, Hehui Wu and Xuding Zhu

      Version of Record online: 3 JAN 2013 | DOI: 10.1002/jgt.21711

    2. Quadratic Upper Bounds on the Erdős–Pósa Property for a Generalization of Packing and Covering Cycles (pages 417–424)

      Fedor V. Fomin, Daniel Lokshtanov, Neeldhara Misra, Geevarghese Philip and Saket Saurabh

      Version of Record online: 24 JAN 2013 | DOI: 10.1002/jgt.21720